# SDR SWAA2023010975201

- Difficulty date: November 23, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 111.10 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-663967<[01] TOOL USED CALIPER P/N 500-197-30 S/N B16144189 DUE DATE 11-MAR-23;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[03] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[04] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022235. DUE DATE: 03-AUG-23.;[05] REPAIRED INSPAR RIB STAB STA 111.10 AND 28 INCH FROM FRONT SPAR ATINSPAR RIB RT HORIZONTAL STABILIZER IAW SRM-55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN-OFF BELOW;[06] REPAIRED INSPAR RIB STAB STA 111.10 AND 28 INCH FROM FRONT SPAR ATINSPAR RIB RT HORIZONTAL STABILIZER IAW SRM-55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN-OFF BELOW  RII ACCOMPLISHED
